Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle

Authors: Peter D. Lax, Cathleen S. Morawetz and Ralph S. Phillips
Journal: Bull. Amer. Math. Soc. 68 (1962), 593-595
MathSciNet review: 0142890
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0002-9904(1962)10865-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia